On limit properties of phases and of central dispersions in the oscillatory equation $y'' = q(t) y$ with a periodic coefficient
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 85-92 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  34B30,  34C10,  34C25
@article{120097,
     author = {Stan\v ek, Svatoslav},
     title = {On limit properties of phases and of central dispersions in the oscillatory equation $y'' = q(t) y$ with a periodic coefficient},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {85-92},
     zbl = {0498.34017},
     mrnumber = {0645891},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120097}
}
Staněk, Svatoslav. On limit properties of phases and of central dispersions in the oscillatory equation $y'' = q(t) y$ with a periodic coefficient. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 85-92. http://gdmltest.u-ga.fr/item/120097/

Borůvka O. Linear Differential Transformations of the Second Order, English Univ. Press, London, 1971. (1971) | MR 0463539

Borůvka O. On central dispersions of the differential equation y" = q(t) y with periodic coefficients, Lecture Notes in Mathematics, 415 (1974), 47-60. (1974) | MR 0450691

Borůvka O. Sur les blocs des équations différentielles y" = q(t)y aux coefficients périodique, Rеnd. Mat. 8 (1975), 519-532. (1975) | MR 0379945

Bоrůvka O. Sur quelques compléments á la théorie de Floquet pour les équations différentielles du deuxiéme ordre, Ann. Mat. Pura Appl. Ѕ. IV, CII (1975), 71-77. (1975)

Боpyвкa O. Teopuя глoбaлъныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Диффepeнциaльныe ypaвнeния, No 8, T. 12, 1976, 1347-1383. (1976)

Eндовицкий И. И. Уcлoвuя ycmoйчuвocmu peшeнuй лuнeйнoгo дuффepeнцuaлънoгo ypaвнeнuя вmopoгo nopядкa c nepuoдuчecкuм кoэффuцueнmoм, Изв. выспшx yч. зaв., мaт., No 5, 1967, 28-33. (1967)

Якyбович B. A.; Cтapжинский B. M. Лuнeйныe дuффepeнцuaлъныe ypaвнeнuя c nepuoдuчecкuмu кoэффuцueнmaмu u ux npuлoжeнuя, Изд. „Hayкa", Mосквa 1970. (1970)

Magnuѕ W.; Winkler Ѕ. Hill’s Equation, Interѕсienсe Publiѕherѕ, New Yоrk, 1966. (1966) | MR 0197830

Neuman F. Note on bounded non-periodic solutions of second-order linear differential equations with periodic coefficients, Math. Naсh. 39 (1969), 217-222. (1969) | MR 0247193 | Zbl 0169.41703